# SDR SWAA2023022896434

- Difficulty date: January 28, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Locked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE LOOSE.<[01] IN REFERENCE TTG8Q00HKJT7;[02] VERIFIED STEP 1
